* Upcoming papers  
Subject Keyword Abstract Author
A comment on “Exponential Stability of Nonlinear Delay Equation with Constant Decay Rate via Perturbed System Method”

Abdellatif Ben Makhlouf and Mohamed Ali Hammami*
International Journal of Control, Automation, and Systems, vol. 12, no. 6, pp.1352-1357, 2014

Abstract : In this paper, we point out that inequality (7) of [5] is not correct. A feasible modified and corrected version of the main result is presented. Furthermore, some numerical examples are given to illustrate the applicability of the modified result.

Keyword : Exponential stability, nonlinear inequality, time delay, time-varying systems.

Download PDF : Click this link

Business License No.: 220-82-01782